MAUDE Adverse Event Report: CONCORD MANUFACTURING 2008T GEN 2 BIBAG WITHOUT CDX; DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)

CONCORD MANUFACTURING 2008T GEN 2 BIBAG WITHOUT CDX; DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)
Model Number 190895
Medical Device Problem Codes Thermal Decomposition of Device (1071); Melted (1385)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation was performed by a fresenius field service technician (fst).A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was not able to be confirmed.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.
 
Event or Problem Description
A user facility biomedical technician (biomed) reported that a 2008t machine had a blank display and was giving a constant audible alarm.In addition, the machine would no longer power on.Additional information was provided during follow up with the biomed.The biomed removed the plug from the power outlet and noticed that the plug exhibited signs of heat-related damage.The plastic on the plug had melted and discoloration was observed on the component.Photos of the plug were provided and verified the reported damage.No burning smell was noted.In addition, there were no signs of smoke, sparks, or flames.No damage was identified on any other components.The biomed could not confirm if the machine was plugged into a hospital grade ground-fault circuit interrupter (gfci) outlet.However, the biomed didn¿t think the machine had a history of failing the electrical leakage test.Upon further follow up, the biomed reported that replacing the power plug did not resolve the issue.Additional troubleshooting revealed that the user interface board was loose.The biomed reseated the board and was then able to power the machine on.The machine subsequently passed testing and was ready to be returned to service.The biomed inspected the fuses in the power supply and reported they were still in good condition.No sample was available to be returned for evaluation.There was no patient involvement associated with the reported event.

Brand Name
2008T GEN 2 BIBAG WITHOUT CDX
Common Device Name
DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)
Manufacturer (Section D)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
MDR Report Key10036762
Report Number2937457-2020-00816
Device Sequence Number2614110
Product Code KPO
UDI-Device Identifier00840861100927
UDI-Public00840861100927
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K121341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number190895
Device Catalogue Number190895
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2020
Initial Report FDA Received Date05/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1